Adaptive finite element method for the Maxwell Eigenvalue problem

Loading...
Thumbnail Image
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2019-01-01
Major/Subject
Mcode
Degree programme
Language
en
Pages
17
478-494
Series
SIAM Journal on Numerical Analysis, Volume 57, issue 1
Abstract
In this paper we prove the optimal convergence of a standard adaptive scheme based on edge finite elements for the approximation of the solutions of the eigenvalue problem associated with Maxwell's equations. The proof uses the known equivalence of the problem of interest with a mixed eigenvalue problem.
Description
Keywords
Adaptive finite element method, Edge finite elements, Eigenvalue problem, Maxwell's equations
Other note
Citation
Boffi , D & Gastaldi , L 2019 , ' Adaptive finite element method for the Maxwell Eigenvalue problem ' , SIAM Journal on Numerical Analysis , vol. 57 , no. 1 , pp. 478-494 . https://doi.org/10.1137/18M1179389